Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Representations of locally finite groups


Author: David J. Winter
Journal: Bull. Amer. Math. Soc. 74 (1968), 145-148
DOI: https://doi.org/10.1090/S0002-9904-1968-11913-5
MathSciNet review: 0235051
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962. MR 144979
  • 2. E. Kolchin, On certain concepts in the theory of algebraic matric groups, Ann. of Math. (2) 49 (1948), 774-789. MR 26996
  • 3. D. König, Theorie der Endlichen und Unendlichen Graphen, Chelsea, New York, 1950.
  • 4. A. I. Malcev, On the faithful representations of infinite groups by matrices, Mat. Sb. 8 (1940), 405-422; English transl., Trans. Amer. Math. Soc. (2) 45 (1965), 1-18. MR 3420


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11913-5

American Mathematical Society